# SDR TWAA0103324

- Difficulty date: February 19, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON LONGERON 29L, STA 1287 TO 1308.  REMOVED CORROSION BY REPLACING PART.  INSTALLED NEW LONGERON PER SRM 53-14-3, PAGE 21.  INSTALLED FASTENERS PER SRM 51-30-02 AND 51-30-5.
